Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (5): 668-680    DOI: 10.1007/s10114-016-6043-9
Articles Current Issue| Next Issue| Archive| Adv Search |
Biased Partitions and Judicious k-Partitions of Graphs
Qing Hou ZENG1, Jian Feng HOU1, Jin DENG2, Xia LEI3
1. Center for Discrete Mathematics, Fuzhou University, Fuzhou 350003, P. R. China;
2. Hu'nan College of Information, Changsha 410200, P. R. China;
3. School of Software Engineering, Xiamen University of Technology, Xiamen 361024, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7